Generalized Interpolatory Approximation of Multi-Dimensional Signals Having the Minimum Measure of Error

Takuro KIDA  Hiroshi MOCHIZUKI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E75-A   No.7   pp.794-805
Publication Date: 1992/07/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Multidimensional Signal Processing)
Category: Multidimensional Signals, Systems and Filters
interpolation,  optimum approximation,  multi-dimensional signals,  Hilbert space,  

Full Text: PDF(751.7KB)>>
Buy this Article

Extended form of interpolatory approximation is presented for tne n-dimensional (n-D) signals whose generalized spectrums have weighted norms smaller than a given positive number. The presented approximation has the minimum measure of approximation error among all the linear and the nonlinear approximations using the same generalized sample values.